# SDR CA951129505

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 5240 · Service Doors
- Part: Oil Panel
- Condition: Missing
- Location: Rh Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RIGHT ENGINE OIL ACCESS PANEL FOUND MISSING. NEW PANEL INSTALLED.
